Pairwise‎ ‎non-commuting elements in finite metacyclic $2$-groups and some finite $p$-groups

Document Type: Research Paper

Author

Academic Staff

Abstract

Let $G$ be a finite group‎. ‎A subset $X$ of $G$ is a set of pairwise non-commuting elements‎
‎if any two distinct elements of $X$ do not commute‎. ‎In this paper‎
‎we determine the maximum size of these subsets in any finite‎
‎non-abelian metacyclic $2$-group and in any finite non-abelian $p$-group with an abelian maximal subgroup‎.

Keywords

Main Subjects



Volume 40, Issue 6
November and December 2014
Pages 1573-1585
  • Receive Date: 01 August 2013
  • Revise Date: 30 November 2013
  • Accept Date: 01 December 2013